Alert archive / Vermont / Special Weather Statements in 2019

Special Weather Statement, NWS Albany, NY

July 30, 2019Bennington County, Vermont

NWS Albany, NY issued this special weather statement at Jul 30, 2019, 9:21 PM EDT for Bennington County, Vermont. It was in force for 24 min. No storm report in the archive falls inside the area while it was in force.

The area

The outline as issued.

The facts

Issued
Jul 30, 2019, 9:21 PM EDT (01:21 UTC)
Expired
Jul 30, 2019, 9:45 PM EDT
In force
24 min
Issued by
NWS Albany, NY

County Bennington County, VT

The radar

The Albany radar (KENX), 81 km from the middle of the area, began a volume at 01:23 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

The nearest sounding before it

Albany, NY (KALY), launched 00:00Z, 1.4 hours before the alert went out and 58 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Albany, NY at 00:00Z on 2019-07-31Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 435 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Albany, NY at 00:00Z on 2019-07-31The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity -16 square meters per square second.1939Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
435 J/kg
Mixed-layer CIN
-128 J/kg
Mixed-layer LCL
1611 m above ground
0-6 km bulk shear
19 kt
0-1 km storm-relative helicity
-16 m²/s²
0-3 km storm-relative helicity
-15 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.5

Open this sounding in Storm Lab

The text

As transmitted.

108 
WWUS81 KALY 310121
SPSALY

Special Weather Statement
National Weather Service Albany NY
921 PM EDT Tue Jul 30 2019

NYZ054-084-VTZ013-310145-
Eastern Rensselaer-Southern Washington-Bennington-
921 PM EDT Tue Jul 30 2019

...A STRONG THUNDERSTORM WILL AFFECT SOUTHEASTERN WASHINGTON...
NORTHEASTERN RENSSELAER AND SOUTHWESTERN BENNINGTON COUNTIES...

At 921 PM EDT, a strong thunderstorm was located near Hoosick Falls,
moving northeast at 30 mph.

Winds in excess of 30 mph are possible with this storm.

This storm will be near...
  Bennington around 935 PM EDT.
  Shaftsbury around 940 PM EDT.

Frequent cloud to ground lightning is occurring with this storm.
Lightning can strike 10 miles away from a thunderstorm. Seek a safe
shelter inside a building or vehicle.

LAT...LON 4277 7335 4293 7346 4295 7346 4315 7315
      4297 7300 4293 7301 4293 7297 4290 7295
TIME...MOT...LOC 0121Z 242DEG 28KT 4286 7331 

$$

JPV

What forecasters said that day

The local office's own words before this special weather statement went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Albany, NY wrote its last area forecast discussion before this special weather statement went out at Jul 30, 9:18 PM EDT, 3 minutes earlier.

Area forecast discussion, Jul 30, 9:18 PM EDT, 3 minutes before
AREA FORECAST DISCUSSION
National Weather Service Albany NY
918 PM EDT Tue Jul 30 2019

.SYNOPSIS...
With a warm and muggy air mass in place, thunderstorms will continue
to impacts parts of the area through this evening.  Some of the
storms will continue gusty winds and heavy rainfall.  Additional
showers and thunderstorms are expected on Wednesday as a cold front
moves across the area.  Behind this front, cooler and less humid air
will move into the region for the latter portion of the week.

&&

.NEAR TERM /UNTIL 6 AM WEDNESDAY MORNING/...
As of 918 PM EDT...Our region is located ahead of an upper
level trough situated over the Great Lakes. A surface cold front
remains to the west across the eastern Great Lakes and a pre-
frontal trough is pushing across upstate New York.

Thunderstorms, some severe with damaging winds, impacted the
western and northern half of the region this afternoon into this
evening, especially across the Lake George-Saratoga Region.
Many of these storms have developed into short lines and
produced wind damage to trees and power lines. The coverage and
intensity of the storms has decreased considerably over the last
hour due to nocturnal effects starting to take over and the
Watch has been allowed to expire at 9 PM. A few storms are still
ongoing, with the main threat being lightning and locally heavy
downpours.

By later in the evening, model guidance suggests storms will
start to weaken and dissipate, as continued nocturnal effects
and the lack of a strong trigger should allow activity to wind
down. After about 10 or 11 PM, it should be fairly quiet for
the remainder of the night. Although we cannot rule out a stray
shower, most areas will stay dry with a partly cloudy sky for
the late night hours. If enough breaks occur, some patchy fog
will be possible, especially for any areas that saw rain today
(such as around the Glens Falls and Lake George area).

Heat Advisory has been cancelled due to heat index values
falling below advisory criteria. However, it remain warm and
muggy into the overnight hours. Lows will be around 70 for most
spots and dewpoints will remain elevated, keeping the muggy and
sticky conditions in place.

&&

.SHORT TERM /6 AM WEDNESDAY MORNING THROUGH THURSDAY NIGHT/...
Surface cold front will slowly be sliding eastward across the
area on Wednesday. With this front moving across the area, there
should be more widespread cloud cover for Wednesday (although
southern and eastern areas should still see some breaks). This
will allow temps to be slightly lower as compared to the past
few days (highs in the mid 70s to mid 80s) and instability may
be lower as well. Still, there will be enough forcing for
widespread showers and thunderstorms to develop. Although
coverage will be fairly minimal during the morning hours,
activity should increase by afternoon, especially for areas
south and east of the Capital Region. Some locally heavy
downpours and gusty winds will be possible once again for
Wednesday, although highest coverage and greatest threat will
mainly be for southeastern areas.

The front should be crossing by evening, allowing for drier
westerly winds to move into the region. This should allow any
precip to taper off during the evening and clearing to move in
for Wednesday night. Dewpoints will gradually lower through
Wednesday night with lows falling into the mid 50s to mid 60s.

Dry and quiet weather will finally return to the region for
Thursday and Thursday night. Dewpoints will be falling off into
the 50s and highs look to reach into the 80s for valley area
(70s across the high terrain) with a mostly sunny sky. Lows on
Thursday night will mainly be in the 50s to low 60s with a
mostly clear sky and quiet conditions.

&&

.LONG TERM /FRIDAY THROUGH TUESDAY/...
Through the period, troughing aloft will be in place across the
Northeast.  Meanwhile at the surface, high pressure will dominate
much of the time.  This will keep precipitation chances on the low
side.

A check of key GEFS parameters shows PWATS will be at or below
normal, 850mb temperatures near normal, and probability of
significant precipitation (say 1 inch in 24 hours near nil - outside
of any thunderstorms that develop).

The main feature in the extended is the passage of a cold front on
Sunday. The cold front looks fairly weak with limited forcing and
moisture. For now, will only have chance pops accompanying the front.

Max/min temperatures look to be near normal - low to mid 80s/low to
mid 60s valleys and up to 10 to 15 degrees cooler higher
elevations.

&&

.AVIATION /01Z WEDNESDAY THROUGH SUNDAY/...
Scattered showers and thunderstorms have been ongoing this
evening, mainly impacting KGFL/KALB. These will start to be
decreasing in coverage and intensity over the next few hours
with the loss of daytime heating.

By the late evening hours, most areas should be dry, but we
can't rule totally out a lingering isolated shower overnight.
Otherwise, it should be mainly VFR tonight. Although winds will
be light, abundant cloud cover should help prevent widespread
fog. However, if clouds are less in coverage, there could be
some fog that develops, especially in areas that see rainfall
today. Will include some IFR fog at KGFL due to the recent
rainfall and a small T/TD spread, but will leave out of the
other TAF sites for now.

On Wednesday, the day will start off fairly quiet with VFR
conditions. Clouds look to increase through the day and there
will be more showers and possible t-storms that develop,
especially by afternoon. Greatest coverage will be near KPOU and
will include a PROB30 for a thunderstorm there. It will start to
clear out everywhere for the evening hours. Expect southwest
winds in the morning becoming westerly in the afternoon around 5
kts for all sites.

Outlook...

Wednesday Night: Low Operational Impact. Slight Chance of SHRA...TSRA.
Thursday: No Operational Impact. NO SIG WX.
Thursday Night: No Operational Impact. NO SIG WX.
Friday: No Operational Impact. NO SIG WX.
Friday Night: No Operational Impact. NO SIG WX.
Saturday: Low Operational Impact. Slight Chance of SHRA...TSRA.
Saturday Night: Low Operational Impact. NO SIG WX.
Sunday: Moderate Operational Impact. Chance of SHRA...TSRA.

&&

.FIRE WEATHER...
Showers and thunderstorms will impact the region through this
evening and again on Wednesday. Some spots will seeing a wetting
rainfall between tonight and tomorrow due to these slow moving
showers and storms. As a result, RH values will remain elevated
for tonight into tomorrow (mainly above 60 percent). Winds will
be light or calm tonight and light southwesterly on Wednesday.

Behind a departing front, drier air will move in for Thursday.
RH values will be as low as 40 to 50 percent on Thursday
afternoon and winds will northwest at 5 to 10 mph.

&&

.HYDROLOGY...
Showers and thunderstorms are expected through this evening and
again on Wednesday. With a very muggy air mass in place,
locally heavy downpours can be expected. This may lead to minor
flooding of urban, poor drainage and low lying areas. If areas
repeatedly get impacted by showers and thunderstorms, localized
flash flooding can be a concern as well. The threat through this
evening will be primarily for northern and western parts of the
area. On Wednesday, the biggest threat for excessive rainfall
will be for eastern parts of the region.

Behind the departing front, drier air looks to return for the
latter portion of the week, and there will be no hydrologic
concerns for Thursday into the weekend.

Please visit our Advanced Hydrologic Prediction Service /AHPS/
web page for specific area rivers and lakes observations and
forecasts.

&&

.ALY WATCHES/WARNINGS/ADVISORIES...
CT...None.
NY...None.
MA...None.
VT...None.

&&

SYNOPSIS...Frugis
NEAR TERM...Frugis
SHORT TERM...Frugis
LONG TERM...OKeefe
AVIATION...Frugis
FIRE WEATHER...Frugis
HYDROLOGY...Frugis
Hazardous weather outlook, Jul 30, 9:03 PM EDT, 18 minutes before
Hazardous Weather Outlook
National Weather Service Albany NY
903 PM EDT Tue Jul 30 2019

CTZ001-013-MAZ001-025-NYZ032-033-038>043-047>054-058>061-063>066-
082>084-VTZ013>015-311100-
Northern Litchfield-Southern Litchfield-Northern Berkshire-
Southern Berkshire-Northern Herkimer-Hamilton-Southern Herkimer-
Southern Fulton-Montgomery-Northern Saratoga-Northern Warren-
Northern Washington-Schoharie-Western Schenectady-
Eastern Schenectady-Southern Saratoga-Western Albany-Eastern Albany-
Western Rensselaer-Eastern Rensselaer-Western Greene-Eastern Greene-
Western Columbia-Eastern Columbia-Western Ulster-Eastern Ulster-
Western Dutchess-Eastern Dutchess-Northern Fulton-Southeast Warren-
Southern Washington-Bennington-Western Windham-Eastern Windham-
903 PM EDT Tue Jul 30 2019

This Hazardous Weather Outlook is for northwestern Connecticut,
western Massachusetts, east central New York, eastern New York and
southern Vermont.

.DAY ONE...Tonight.

There is a chance for a non-severe thunderstorm through the late
evening hours. Any thunderstorm may contain gusty winds and heavy
rainfall.

.DAYS TWO THROUGH SEVEN...Wednesday through Monday.

There is a chance of thunderstorms Wednesday. Thunderstorms will be
capable of producing very heavy rainfall, which may lead to flooding
of urban, low lying and poor drainage areas. In addition, thunderstorms
on Wednesday may produce gusty winds, with the best chance of
isolated severe thunderstorms with damaging winds for areas south and
east of the Capital Region.

.SPOTTER INFORMATION STATEMENT...

Weather spotters are encouraged to report any thunderstorm wind
damage, hail or flooding to the National Weather Service at Albany
via email, social media or phone.

In the hours before

Local storm report, Jul 30, 8:38 PM EDT, 43 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE ALBANY NY
838 PM EDT TUE JUL 30 2019

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0755 PM     TSTM WND DMG     3 WNW CAMBRIDGE         43.05N  73.42W
07/30/2019                   WASHINGTON         NY   911 CALL CENTER

            WIRES DOWN.

&&

EVENT NUMBER ALY1902571

SND
Special weather statement, Jul 30, 8:52 PM EDT, 29 minutes before
Special Weather Statement
National Weather Service Albany NY
852 PM EDT Tue Jul 30 2019

NYZ039-040-048>050-082-310115-
Southern Fulton-Eastern Schenectady-Northern Fulton-Western
Schenectady-Montgomery-Southern Saratoga-
852 PM EDT Tue Jul 30 2019

...A STRONG THUNDERSTORM WILL AFFECT NORTHWESTERN SCHENECTADY...WEST
CENTRAL SARATOGA...SOUTHEASTERN FULTON AND SOUTHEASTERN MONTGOMERY
COUNTIES...

At 851 PM EDT, a strong thunderstorm was located near Tribes Hill, or
7 miles southeast of Fonda, moving northeast at 40 mph.

Winds in excess of 30 mph are possible with this storm.

This storm will be near...
  Fort Johnson and Tribes Hill around 900 PM EDT.
  Amsterdam, Hagaman and Pattersonville-Rotterdam Junction around
  905 PM EDT.
  Glenville around 910 PM EDT.
  Broadalbin and Galway around 915 PM EDT.

This includes Interstate 90 near exit 27.

Frequent cloud to ground lightning is occurring with this storm.
Lightning can strike 10 miles away from a thunderstorm. Seek a safe
shelter inside a building or vehicle.

LAT...LON 4313 7416 4295 7393 4279 7425 4280 7426
      4278 7429 4278 7436 4284 7442
TIME...MOT...LOC 0051Z 222DEG 34KT 4287 7430

JPV
Special weather statement, Jul 30, 8:53 PM EDT, 28 minutes before
Special Weather Statement
National Weather Service Albany NY
853 PM EDT Tue Jul 30 2019

NYZ032-310145-
Northern Herkimer-
853 PM EDT Tue Jul 30 2019

...A STRONG THUNDERSTORM WILL AFFECT CENTRAL HERKIMER COUNTY...

At 853 PM EDT, a strong thunderstorm was located over Alder Creek, or
9 miles southeast of Boonville, moving northeast at 35 mph.

Winds in excess of 30 mph are possible with this storm.

This storm will be near...
  Northwood around 900 PM EDT.

Other locations impacted by this storm include Atwell, North Wilmurt,
First Lake, Wheelertown, Wolf Lake Landing and Herkimer Landing.

Frequent cloud to ground lightning is occurring with this storm.
Lightning can strike 10 miles away from a thunderstorm. Seek a safe
shelter inside a building or vehicle.

LAT...LON 4370 7489 4353 7478 4349 7477 4346 7479
      4333 7504 4333 7508 4356 7510
TIME...MOT...LOC 0053Z 235DEG 29KT 4338 7520

JPV
Special weather statement, Jul 30, 8:55 PM EDT, 26 minutes before
Special Weather Statement
National Weather Service Albany NY
855 PM EDT Tue Jul 30 2019

NYZ050-053-054-084-310130-
Western Rensselaer-Eastern Rensselaer-Southern Washington-Southern
Saratoga-
855 PM EDT Tue Jul 30 2019

...A STRONG THUNDERSTORM WILL AFFECT SOUTHEASTERN WASHINGTON AND
NORTHERN RENSSELAER COUNTIES...

At 855 PM EDT, a strong thunderstorm was located near Center
Brunswick, or 7 miles southeast of Mechanicville, moving northeast at
35 mph.

Winds in excess of 30 mph are possible with this storm.

This storm will be near...
  Hoosick Falls around 915 PM EDT.
  Cambridge around 920 PM EDT.

Other locations impacted by this storm include Schaghticoke Hill,
Center White Creek, Hoosick Junction, Petersburg Junction,
Johnsonville, Schaghticoke, Eagleville, Tamarack, North Cambridge and
Hoosick.

Frequent cloud to ground lightning is occurring with this storm.
Lightning can strike 10 miles away from a thunderstorm. Seek a safe
shelter inside a building or vehicle.

LAT...LON 4281 7329 4271 7355 4285 7373 4312 7330
TIME...MOT...LOC 0055Z 235DEG 29KT 4285 7356

JPV
Local storm report, Jul 30, 9:05 PM EDT, 16 minutes before
PRELIMINARY LOCAL STORM REPORT...SUMMARY
NATIONAL WEATHER SERVICE ALBANY NY
905 PM EDT TUE JUL 30 2019

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0103 PM     TSTM WND DMG     CATSKILL                42.21N  73.87W
07/30/2019                   GREENE             NY   TRAINED SPOTTER

            MULTIPLE TREE LIMBS DOWN IN THE VILLAGE.

0113 PM     TSTM WND DMG     HUDSON                  42.25N  73.79W
07/30/2019                   COLUMBIA           NY   911 CALL CENTER

            2 TREES DOWN.

0300 PM     TSTM WND GST     3 NE COLD BROOK         43.28N  74.99W
07/30/2019  M55 MPH          HERKIMER           NY   NYS MESONET

0315 PM     TSTM WND DMG     3 WSW NOBLEBORO         43.38N  74.91W
07/30/2019                   HERKIMER           NY   911 CALL CENTER

            TREES DOWN ACROSS NY STATE ROUTE 8.

0315 PM     TSTM WND DMG     2 SW ATWELL             43.50N  74.97W
07/30/2019                   HERKIMER           NY   911 CALL CENTER

            TREE DOWN ON NORTH LAKE ROAD.

0340 PM     TSTM WND DMG     6 ENE PISECO            43.47N  74.42W
07/30/2019                   HAMILTON           NY   PARK/FOREST SRVC

            TREE DOWN ON NY STATE ROUTE 8.

0400 PM     TSTM WND DMG     10 NE WELLS             43.51N  74.17W
07/30/2019                   WARREN             NY   911 CALL CENTER

            TREES DOWN BLOCKING NY STATE ROUTE 8.

0410 PM     TSTM WND DMG     ROXBURY                 41.55N  73.31W
07/30/2019                   LITCHFIELD         CT   METEOROLOGIST

            TREES DOWN.

0412 PM     TSTM WND DMG     8 NW JOHNSBURG          43.59N  74.09W
07/30/2019                   WARREN             NY   DEPT OF HIGHWAYS

            ROUTE 8 CLOSED IN BOTH DIRECTIONS DUE TO DOWNED TREE

0455 PM     TSTM WND DMG     HAGUE                   43.75N  73.50W
07/30/2019                   WARREN             NY   911 CALL CENTER

            POWER LINES DOWN.

0505 PM     TSTM WND DMG     LAKE GEORGE VILLAG      43.43N  73.72W
07/30/2019                   WARREN             NY   911 CALL CENTER

            TREES DOWN AND POWER OUTAGES.

0507 PM     TSTM WND GST     LAKE GEORGE VILLAG      43.42N  73.71W
07/30/2019  M56 MPH          WARREN             NY   BROADCAST MEDIA

0540 PM     TSTM WND DMG     2 S ROCK CITY FALLS     43.03N  73.93W
07/30/2019                   SARATOGA           NY   FIRE DEPT/RESCUE

            WIRES DOWN

0545 PM     TSTM WND DMG     PORTER CORNERS          43.15N  73.89W
07/30/2019                   SARATOGA           NY   FIRE DEPT/RESCUE

            TREES AND WIRES DOWN.

0550 PM     TSTM WND DMG     2 SSW CORINTH           43.22N  73.84W
07/30/2019                   SARATOGA           NY   FIRE DEPT/RESCUE

            TREES AND WIRES DOWN.

0555 PM     TSTM WND DMG     1 N MILTON              43.05N  73.85W
07/30/2019                   SARATOGA           NY   FIRE DEPT/RESCUE

            MULTIPLE REPORTS OF WIRES DOWN VICINITY OF SATATOGA
            COUNTY AIRPORT.

0558 PM     TSTM WND DMG     1 NNW QUEENSBURY        43.37N  73.69W
07/30/2019                   WARREN             NY   911 CALL CENTER

            *** 1 INJ *** TREE ON RV INJURING ONE PERSON.

0600 PM     TSTM WND DMG     2 SW QUEENSBURY         43.33N  73.70W
07/30/2019                   WARREN             NY   TRAINED SPOTTER

            TREE ON HOME.

0600 PM     TSTM WND DMG     GANSEVOORT              43.20N  73.65W
07/30/2019                   SARATOGA           NY   TRAINED SPOTTER

            TREES SHEARED OFF.

0603 PM     TSTM WND DMG     2 NE WILTON             43.19N  73.71W
07/30/2019                   SARATOGA           NY   FIRE DEPT/RESCUE

            TREE AND WIRES DOWN.

0610 PM     TSTM WND DMG     5 W FORT ANN            43.43N  73.58W
07/30/2019                   WASHINGTON         NY   911 CALL CENTER

            TREES AND WIRES DOWN.

0612 PM     TSTM WND DMG     2 NNW FORT ANN          43.44N  73.51W
07/30/2019                   WASHINGTON         NY   911 CALL CENTER

            TREES AND WIRES DOWN.

0700 PM     TSTM WND DMG     1 WSW SOUTH GLENS FALLS 43.29N  73.65W
07/30/2019                   SARATOGA           NY   FIRE DEPT/RESCUE

            TREE DOWN ON WIRES.

0755 PM     TSTM WND DMG     3 WNW CAMBRIDGE         43.05N  73.42W
07/30/2019                   WASHINGTON         NY   911 CALL CENTER

            WIRES DOWN.

&&

EVENT NUMBER ALY1902548 ALY1902549 ALY1902550 ALY1902551 ALY1902552
ALY1902554 ALY1902553 ALY1902556 ALY1902555 ALY1902558 ALY1902559
ALY1902557 ALY1902564 ALY1902561 ALY1902562 ALY1902565 ALY1902569
ALY1902560 ALY1902568 ALY1902563 ALY1902566 ALY1902567 ALY1902570
ALY1902571

JPV
Special weather statement, Jul 30, 9:21 PM EDT, 0 minutes before
Special Weather Statement
National Weather Service Albany NY
921 PM EDT Tue Jul 30 2019

NYZ054-084-VTZ013-310145-
Eastern Rensselaer-Southern Washington-Bennington-
921 PM EDT Tue Jul 30 2019

...A STRONG THUNDERSTORM WILL AFFECT SOUTHEASTERN WASHINGTON...
NORTHEASTERN RENSSELAER AND SOUTHWESTERN BENNINGTON COUNTIES...

At 921 PM EDT, a strong thunderstorm was located near Hoosick Falls,
moving northeast at 30 mph.

Winds in excess of 30 mph are possible with this storm.

This storm will be near...
  Bennington around 935 PM EDT.
  Shaftsbury around 940 PM EDT.

Frequent cloud to ground lightning is occurring with this storm.
Lightning can strike 10 miles away from a thunderstorm. Seek a safe
shelter inside a building or vehicle.

LAT...LON 4277 7335 4293 7346 4295 7346 4315 7315
      4297 7300 4293 7301 4293 7297 4290 7295
TIME...MOT...LOC 0121Z 242DEG 28KT 4286 7331

JPV

The office that day

Everything else NWS Albany, NY issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Jul 30, 8:03 PM EDTSpecial Weather StatementALYAlbany27 min
Jul 30, 8:06 PM EDTSpecial Weather StatementALYGreene24 min
Jul 30, 8:52 PM EDTSpecial Weather StatementALYSchenectady23 min
Jul 30, 8:53 PM EDTSpecial Weather StatementALYHerkimer52 min
Jul 30, 8:55 PM EDTSpecial Weather StatementALYRensselaer35 min
Jul 30, 9:47 PM EDTSpecial Weather StatementALYRensselaer28 min
Jul 31, 10:52 AM EDTSpecial Weather StatementALYUlster38 min
Jul 31, 1:53 PM EDTAreal Flood AdvisoryALYSaratoga, Warren, Washington3 hr
Jul 31, 2:01 PM EDTSpecial Weather StatementALYPutnam44 min
Jul 31, 2:17 PM EDTSpecial Weather StatementALYWarren43 min
Jul 31, 2:41 PM EDTAreal Flood AdvisoryALYWarren111 min
Jul 31, 2:59 PM EDTSpecial Weather StatementALYWarren31 min
Jul 31, 3:04 PM EDTSpecial Weather StatementALYPutnam41 min
Jul 31, 3:23 PM EDTAreal Flood AdvisoryALYWarren76 min
Jul 31, 3:54 PM EDTSpecial Weather StatementALYWashington36 min
Jul 31, 5:09 PM EDTSpecial Weather StatementALYSaratoga36 min
Jul 31, 5:59 PM EDTSpecial Weather StatementALYSaratoga31 min
Jul 31, 6:24 PM EDTSpecial Weather StatementALYSaratoga36 min
Jul 31, 7:05 PM EDTSpecial Weather StatementALYColumbia25 min
Jul 31, 7:32 PM EDTSpecial Weather StatementALYDutchess28 min
Jul 30, 8:26 PM EDTSpecial Weather StatementALYBennington34 min
Jul 30, 8:36 PM EDTSpecial Weather StatementALYWindham24 min
Jul 31, 12:44 PM EDTSpecial Weather StatementALY46 min
Jul 31, 2:57 PM EDTSpecial Weather StatementALY33 min
Jul 31, 4:55 PM EDTSpecial Weather StatementALY35 min

Nearby

Special Weather Statements in Vermont, 2019Every special weather statement in 2019

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.